# SDR SWIA202265156

- Difficulty date: February 26, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N103SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000390
- Aircraft time: 20,915 hours, 11,677 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION- AFT SERVICE DOOR LOWER CENTER SILL (MARKED)   (C CHECK RO 3-21-22)   REMOVED AND REPLACED AFT SERVICE DOOR LOWER CENTER SILL REF SRM 51-40-08. RESTORED SURFACE PROTECTION REF SRM 51-23-04, 51-23-05, 21-23-06, CPM 51-25-00-910-001-A.
